Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 359, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 2:31 PM EDT for Houston County, Macon County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2023, 2:31 PM EDT (18:31 UTC)
- Expired
- Jul 30, 2023, 3:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Houston County, GA, Macon County, GA
The radar
The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 2:41 PM EDT | TSTM WND DMG | 2 Ene Winchester, GA | The Emergency Manager reported two trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085
WUUS52 KFFC 301831
SVRFFC
GAC153-193-301915-
/O.NEW.KFFC.SV.W.0359.230730T1831Z-230730T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
231 PM EDT Sun Jul 30 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Eastern Macon County in west central Georgia...
Southwestern Houston County in central Georgia...
* Until 315 PM EDT.
* At 231 PM EDT, a severe thunderstorm was located near Garden
Valley, or 9 miles north of Oglethorpe, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oglethorpe, Montezuma, Marshallville, Saint Louis, Whitewater State
Park, Winchester, and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3235 8412 3247 8401 3249 8398 3249 8393
3248 8392 3249 8392 3247 8385 3234 8375
3229 8386 3229 8390 3228 8390 3225 8396
3223 8398
TIME...MOT...LOC 1831Z 290DEG 13KT 3243 8406
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
349
WWUS52 KFFC 301902
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
302 PM EDT Sun Jul 30 2023
GAC153-193-301915-
/O.CON.KFFC.SV.W.0359.000000T0000Z-230730T1915Z/
Macon GA-Houston GA-
302 PM EDT Sun Jul 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EAST CENTRAL MACON AND SOUTHWESTERN HOUSTON COUNTIES...
At 302 PM EDT, a severe thunderstorm was located over Henderson, or 9
miles southwest of Perry, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3232 8399 3242 8395 3246 8389 3245 8384
3234 8375 3229 8386 3229 8390 3228 8390
3226 8394 3228 8397
TIME...MOT...LOC 1902Z 295DEG 14KT 3236 8383
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:47 AM EDT, 6 hours 44 minutes earlier.
Area forecast discussion, Jul 30, 7:47 AM EDT, 6 hours 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 747 AM EDT Sun Jul 30 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Monday) Issued at 407 AM EDT Sun Jul 30 2023 Current conditions are mostly calm for all but Far North GA and the Southeast CWA. Showers in the Southeast CWA are remnants of thunderstorms from last night, while the stuff up north is the remnants of the MCS which made its way across TN. The showers across North GA should continue to fade over the next several hours as they enter a region with lower instability. Confidence is low in precipitation initiation across the ATL metro, however as diurnal destabilization occurs we should see thunderstorm coverage increase across central GA. Given potential CAPE values of ~3000J/Kg across central GA this afternoon, a few storms may become strong to severe with gusty winds being the primary hazard. Furthermore, should any outflow boundaries become robust, would not be surprised by MCS formation across Central and into Southern GA. Conditions behind this disturbance should usher in dryer Northerly flow. A heat advisory is in effect for much of central GA today where apparent temperatures could climb over 105. Showers and thunderstorms may be able to cool off some of the area, however with dewpoints in the 70s it is going to be steamy out. Once the disturbance makes its way through our area by tonight, drier conditions set in and heat indices drop for Monday afternoon. SM && .LONG TERM... (Monday night through Saturday) Issued at 407 AM EDT Sun Jul 30 2023 No major forecast concerns or significant weather impacts expected in the long term period. Pattern beyond Monday still defined by NW flow aloft. Earlier signal in yesterday's medium range guidance that upper ridge would build east into Georgia late this week starting to wane in more recent model cycles. In fact, some indication the weakness in the ridge may form into a weak tropical low west of the FL peninsula by Saturday. Appears deep moisture will return Tuesday and remain in place through next weekend. MCS development appears likely Tuesday thru Friday but timing will be tricky and not captured in global, non-convective allowing models. Between MCS, MCV afternoon redevelopment and general pulse thunderstorms, will likely see 30-50% coverage at least during the afternoons and evenings. In addition to traditional convective threats, heavy rainfall and flooding may also occur in this pattern. Heat risk could crop back up again late this week as well. A tropical wave near 50W in the Atlantic basin will likely develop into a tropical cyclone in the next day or two but is not expected to impact the CONUS coastline. SNELSON && .AVIATION... (12Z TAFS) Issued at 741 AM EDT Sun Jul 30 2023 Mostly VFR conditions continue this morning with a few isolated shra across far northern GA, drifting southward through the day. TSRA should begin to ramp up with daytime heating, leading to TEMPOs across area. Things clear out mostly tonight, however some patchy fog is possible for East and East Central GA tonight. Have included this in MCN and AHN TAFs. Overall, confidence in storm coverage is lower towards the ATL sites and increases to the southeast. Winds will remain W to NW at 5-10kts outside of TSRA. //ATL Confidence...12Z Update... Low confidence in TSRA coverage and timing in the metro area. Medium confidence in all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 70 91 69 89 / 30 10 10 10 Atlanta 72 94 72 93 / 20 10 0 10 Blairsville 63 86 61 83 / 10 10 10 20 Cartersville 69 93 68 90 / 10 0 0 10 Columbus 73 96 74 96 / 20 10 0 10 Gainesville 70 91 69 89 / 20 10 10 10 Macon 73 94 72 93 / 30 10 10 10 Rome 71 93 68 91 / 10 0 0 10 Peachtree City 69 94 69 93 / 20 10 0 10 Vidalia 73 91 73 93 / 40 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 11 AM this morning to 9 PM EDT this evening for GAZ039-049>051-058>062-066>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....SNELSON AVIATION...SM
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1151 AM EDT Sun Jul 30 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1151 AM EDT Sun Jul 30 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening with most of the activity shifting to middle Georgia after sunset. Some of the storms will be strong and could even be briefly severe with damaging winds, frequent lightning, and locally heavy rainfall. Elevated heat risk is also expected over middle Georgia this afternoon with heat index values up to 106 expected. A heat advisory is in effect through 9 PM this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated afternoon and evening thunderstorms are expected Monday and Tuesday with increasing coverage possible later this week. Some of the storms could be strong to severe with very heavy rain, lightning and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 30, 12:54 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1254 PM EDT Sun Jul 30 2023
GAZ042-052-301730-
Carroll GA-Heard GA-
1254 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of southwestern Carroll
and northwestern Heard Counties through 130 PM EDT...
At 1254 PM EDT, a strong thunderstorm was over Trickem, or 11 miles
southeast of Heflin, moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Carrollton, Bowdon, Ephesus, Centralhatchee, Roopville, Frolona,
Texas, Tyus, Blackjack Mountain, Roosterville, and Waresville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3362 8533 3357 8501 3320 8518 3324 8526
TIME...MOT...LOC 1654Z 289DEG 31KT 3354 8543
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 30, 1:17 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
117 PM EDT Sun Jul 30 2023
GAZ044-053-054-301745-
Fayette GA-Coweta GA-South Fulton GA-
117 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta and south central Fulton Counties through 145 PM
EDT...
At 116 PM EDT, a strong thunderstorm was over Tyrone, or 7 miles west
of Fayetteville, moving southeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fayetteville, City of South Fulton, Peachtree City, Union City,
Fairburn, Tyrone, Palmetto, Cannongate, and Sandy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3349 8470 3359 8466 3358 8452 3347 8442
3333 8449 3337 8467
TIME...MOT...LOC 1716Z 330DEG 20KT 3348 8459
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 30, 2:09 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 PM EDT Sun Jul 30 2023
GAZ053-054-301845-
Fayette GA-Coweta GA-
209 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of central Fayette and
eastern Coweta Counties through 245 PM EDT...
At 208 PM EDT, a strong thunderstorm was near Palmetto, or 9 miles
north of Newnan, moving southeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Peachtree City, Tyrone, Senoia, Brooks, Sharpsburg, Turin,
Haralson, Starrs Mill, Cannongate, Thomas Crossroads, and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3343 8477 3351 8459 3330 8441 3329 8442
3327 8443 3326 8447 3326 8450 3325 8450
3325 8451 3322 8459 3322 8464
TIME...MOT...LOC 1808Z 328DEG 22KT 3350 8472
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 30, 2:10 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT Sun Jul 30 2023
GAZ080-093-301845-
Macon GA-Taylor GA-
210 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of northwestern Macon
and south central Taylor Counties through 245 PM EDT...
At 210 PM EDT, a strong thunderstorm was near Rupert, or 7 miles
south of Butler, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ideal, Rupert, Garden Valley, and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3247 8431 3254 8421 3241 8401 3227 8419
TIME...MOT...LOC 1810Z 314DEG 14KT 3245 8421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 30, 2:27 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Sun Jul 30 2023
GAZ093-301900-
Macon GA-
227 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of eastern Macon County
through 300 PM EDT...
At 227 PM EDT, a strong thunderstorm was near Winchester, or 8 miles
north of Oglethorpe, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Montezuma, Marshallville, Whitewater State Park, and Winchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3239 8415 3251 8401 3251 8398 3241 8384
3238 8384 3238 8386 3236 8386 3236 8385
3231 8385 3229 8388 3229 8390 3228 8390
3225 8396 3224 8397
TIME...MOT...LOC 1827Z 314DEG 14KT 3241 8401
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 2:28 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Sun Jul 30 2023
GAZ053-054-056-067-068-301900-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
228 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of southwestern
Spalding, southeastern Fayette, northeastern Meriwether, northern
Pike and southeastern Coweta Counties through 300 PM EDT...
At 228 PM EDT, a strong thunderstorm was over Digbey, or 13 miles
northwest of Zebulon, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Brooks, Williamson, Haralson, Gay, Concord,
Hilltop, Vaughn, Hollonville, Alvaton, Rover, Digbey, and Zetella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3321 8467 3334 8446 3319 8423 3319 8425
3317 8425 3309 8432 3305 8454
TIME...MOT...LOC 1828Z 314DEG 14KT 3323 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:11 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jul 29, 8:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 29, 8:42 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 33 min |
| Jul 29, 8:45 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 30 min |
| Jul 29, 8:48 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 29, 9:08 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 37 min |
| Jul 29, 9:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 29, 9:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 29, 9:34 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 26 min |
| Jul 29, 10:04 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Madison | 26 min |
| Jul 29, 10:06 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth, Gwinnett | 24 min |
| Jul 29, 10:08 PM EDT | Special Weather Statement | FFC | Oglethorpe | 37 min |
| Jul 29, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 23 min |
| Jul 29, 10:30 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jul 29, 10:45 PM EDT | Special Weather Statement | FFC | Madison | 15 min |
| Jul 29, 11:00 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| Jul 29, 11:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 29, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 50 min |
| Jul 29, 11:44 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson | 31 min |
| Jul 30, 12:05 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 24 min |
| Jul 30, 12:07 AM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 30, 12:15 AM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Washington | 30 min |
| Jul 30, 12:37 AM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jul 30, 12:55 AM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 30, 1:13 AM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 30, 1:28 AM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 30, 12:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 30, 1:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 30, 2:09 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 30, 2:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jul 30, 2:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jul 30, 2:28 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 30, 2:35 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 40 min |
| Jul 30, 2:36 PM EDT | Special Weather Statement | FFC | Meriwether | 24 min |
| Jul 30, 2:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Jul 30, 2:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 30, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Monroe | 20 min |
| Jul 30, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Jul 30, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 47 min |
| Jul 30, 3:04 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 30, 3:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 30, 3:14 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 31 min |
| Jul 30, 3:19 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 41 min |
| Jul 30, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 36 min |
| Jul 30, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 47 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Treutlen | 45 min |
| Jul 30, 3:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 43 min |
| Jul 30, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 41 min |
| Jul 30, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 48 min |
| Jul 30, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 46 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | FFC | Pulaski | 42 min |
| Jul 30, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Sumter | 45 min |
| Jul 30, 4:08 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jul 30, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 49 min |
| Jul 30, 4:19 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Jul 30, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 40 min |
| Jul 30, 4:28 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 47 min |
| Jul 30, 4:30 PM EDT | Special Weather Statement | FFC | Hancock | 30 min |
| Jul 30, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Jul 30, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 53 min |
| Jul 30, 4:44 PM EDT | Special Weather Statement | FFC | Laurens, Wilkinson | 46 min |
| Jul 30, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 36 min |
| Jul 30, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 50 min |
| Jul 30, 4:58 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 30, 5:09 PM EDT | Special Weather Statement | FFC | Telfair | 51 min |
| Jul 30, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Jul 30, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jul 30, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 41 min |
| Jul 30, 5:45 PM EDT | Special Weather Statement | FFC | Montgomery | 30 min |
| Jul 30, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 43 min |
| Jul 30, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen | 51 min |
| Jul 30, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.